MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)
Catalog Number SMN 11097596
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed creatinine_2 (crea_2) results obtained on thirty-seven (37) patient samples on an atellica ch 930 analyzer.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained erroneously depressed creatinine_2 (crea_2) results on thirty-seven (37) patient samples on an atellica ch 930 analyzer.The erroneously depressed results were reported to the physician and were not questioned.The same samples were reprocessed either on the original or on an alternate atellica ch 930 analyzer.The higher reprocessed results were obtained and matched the patient¿s clinical history.The reprocessed results were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed creatinine_2 (crea_2) results.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2025-00126 on 05-may-2025.Additional information (20-oct-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the data from the physical manufacturer of creatinine_2 (crea_2) assay.The manufacturer confirmed that there was no evidence of over or underfilling during dispense, but observed pack anomalies.However, siemens is unable to determine if the pack anomalies contributed to the erroneously depressed crea_2 results.No hardware anomalies were identified.A product problem was not identified.The device is performing according to specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CREATININE_2 (CREA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
registration # 8020890
55 diamond road
crumlin co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21959557
Report Number2432235-2025-00126
Device Sequence Number21145386
Product Code CGX
UDI-Device Identifier00630414596457
UDI-Public(01)00630414596457(10)242279(17)250901
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K161494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Catalogue NumberSMN 11097596
Device Lot Number242279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown